# SDR 2009FA0000321

- Difficulty date: April 15, 2009
- Submitted: April 21, 2009
- Operation: General aviation
- Aircraft: N803AN
- Make and model: Cessna T207A
- Aircraft serial: 20700570
- Engine: Cont TSIO520M
- Propeller: Mcauly D3A34C401
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: D3A34C401
- Part serial: 765815
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT WAS TAKEN OUT OF SERVICE DUE TO A BLADE THAT ROTATED FREELY IN THE HUB AND WAS NOT CONNECTED TO THE PITCH CHANGE MECHANISM.  THE PROPELLER WAS DISASSEMBLED AND THE RETENTION AREA OF ONE BLADE WAS FOUND TO BE CRACKED APPROX 3 INCHES ACROSS THE RETENTION AREA OF ONE BLADE WAS FOUND TO BE STAMPED ON THE BLADE BUTT SHOWED THE BLADE MODEL TO BE A 90DFA-12, THE TIP AREA OF THE BLADE WAS FOUND TO HAVE BEEN RESHAPED TO AN INCORRECT BLADE PLATFORM FOR THE BLADE MODEL NR.  THE PROPELLER IS SUSPECTED TO HAVE BEEN IN A MAJOR GROUND STRIKE AND THE BLADES WERE RESHAPED, REMOVING ANY EVIDENCE OF GROUND STRIKE DAMAGE AND REINSTALLED INTO A PROPELLER ASSY.  THE PROP WAS ALSO FOUND UNDER THE MINIMUM DIAMETER FOR THIS APPLICATION BY .5 INCH.  THE BLADES SHOULD HAVE BEEN REJECTED DUE TO THE STRIKE DAMAGE AND NOT MEETING THE MINIMUM WIDTH, THICKNESS AND BLADE PLATFORM SPECIFICATIONS.  (K)
